MathSciNet Relay Station
MathSciNet bibliographic data
MR1960444 (2003k:93026) 93B25 (34A99 34D05 93C10)
Banks, S. P. The Lie algebra of a nonlinear dynamical system and its application to control. Internat. J. Systems Sci. 32 (2001), no. 2, 157–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement